# SDR CALA2025022402444

- Difficulty date: February 24, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 97,769 hours, 20,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N8421
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT APPROX STA 382 ON STRINGER 8R. DENT REPAIRED IAW ECRA 5310-08503 AT IHC BASE VISIT ON NON-ROUTINE 2377794. CATEGORIZED AS MAJOR REPAIR AND RII INSPECTED. ESFR CREATED. DMG LP 3782513 CREATED PER ECRA PART F AND DENT DOT APPLIED. DIP LP 3846186 & 3846223 CREATED FOR INITIAL INSPECTIONS PER ECRA PART G DENT REPAIRED IAW ECRA 5310-08503 AT IHC BASE VISIT ON NON-ROUTINE 2377794. CATEGORIZED AS MAJOR REPAIR AND RII INSPECTED. ESFR CREATED. DMG LP 3782513 CREATED PER ECRA PART F AND DENT. DIP LP 3846186 & 3846223 CREATED FOR INITIAL INSPECTIONS PER ECRA PART G NOTE, SHOULD READ ECRA 5310-08503 REV A.
